# SDR ASAA0440101

- Difficulty date: April 10, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 10-11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FOUND ROW 10-11 EMERGENCY AISLE LIGHTING DO NOT ILLUMINATE.  REPLACED BOTH LIGHT ASSEMBLYS, OPS CHECK NORMAL.  (M)
